The iterates of positive linear operators with the set of constant functions as the fixed point set

Abstract

Let Omega subset of R-p, p is an element of N* be a nonempty subset and B(Omega) be the Banach lattice of all bounded real functions on Omega, equipped with sup norm.

Let X subset of B(Omega) be a linear sublattice of B(Omega) and A: X -> X be a positive linear operator with constant functions as the fixed point set.

In this paper, using the weakly Picard operators techniques, we study the iterates of the operator A.

Some relevant examples are also given.

Authors

T. Catinas
(Babes Bolyai Univ.)

D. Otrocol
(Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy)

I.A. Rus
(Babes Bolyai Univ.)

Keywords

Banach lattice; iterates of an operator; linear operator; linear and positive operator; linear fixed point partition; fixed point; weakly Picard operator

Cite this paper as:

T. Catinas, D. Otrocol, I.A. Rus, The iterates of positive linear operators with the set of constant functions as the fixed point set, Carpathian J. Math., Vol. 32(2016) no. 2, pp. 165-172.

PDF

soon

About this paper

Journal

Carpathian Journal of Mathematics

Publisher Name

North Univ. Baia Mare, Romania

DOI
Print ISSN

1584-2851

Online ISSN

1843-4401

MR

MR3587884

ZBL

Google Scholar

References

Paper in html format

References

[1] Agratini, O., Approximation by linear operators, Cluj University Press, 2001 (in Romanian)

[2] Agratini, O. and Rus, I. A., Iterates of a class of discrete linear operators via contraction principle, Comment. Math. Univ. Caroline, 44 (2003), 555–563

[3] Agratini, O. and Rus, I. A., Iterates of some bivariate approximation process via weakly Picard operators, Nonlinear Analysis Forum, 8 (2003), No. 2, 159–168

[4] Altomare, F. and Campiti, M., Korovkin-type Approximation Theory and its Applications, de Gruyter Studies in Mathematics, 17, Walter de Gruyter & Co., Berlin, 1994

[5] Andras, S. and Rus, I. A., Iterates of Cesaro operators, via fixed point principle, Fixed Point Theory 11 (2010), No. 2, 171–178

[6] Bohl, E., Linear operator equations on a partially ordered vector space, Aeq. Math., 4 (1970), fas. 1/2, 89–98

[7] Cristescu, R., Ordered vector spaces and linear operators, Abacus Press, 1976

[8] Gavrea, I. and Ivan, M., The iterates of positive linear operators preserving the constants, Appl. Math. Lett., 24 (2011), No. 12, 2068–2071

[9] Gavrea, I. and Ivan, M., On the iterates of positive linear operators, J. Approx. Theory, 163 (2011), No. 9, 1076–1079

[10] Gavrea, I. and Ivan, M., Asymptotic behaviour of the iterates of positive linear operators, Abstr. Appl. Anal., 2011, Art. ID 670509, 11 pp.

[11] Gavrea, I. and Ivan, M., On the iterates of positive linear operators preserving the affine functions, J. Math. Anal. Appl, 372 (2010), No. 2, 366–368

[12] Gonska, H., Pitul, P. and Rasa, I., Over-iterates of Bernstein-Stancu operators, Calcolo, 44 (2007), 117–125

[13] Heikkila, S. and Roach, G. F., On equivalent norms and the contraction mapping principle, Nonlinear Anal., 8 (1984), No. 10, 1241–1252

[14] Rasa, I., Asymptotic behaviour of iterates of positive linear operators, Jaen J. Approx., 1 (2009), No. 2, 195–204

[15] Rus, I. A., Generalized contractions and applications, Cluj Univ. Press, 2001

[16] Rus, I. A., Iterates of Stancu operators, via contraction principle, Studia Univ. Babes¸-Bolyai Math., 47 (2002), No. 4, 101–104

[17] Rus, I. A., Iterates of Bernstein operators, via contraction principle, J. Math. Anal. Appl., 292 (2004), No. 1, 259–2 172 Teodora Catinas¸, Diana Otrocol and Ioan A. Rus ˘

[18] Rus, I. A., Iterates of Stancu operators (via contraction principle) revisited, Fixed Point Theory, 11 (2010), No. 2, 369–374

[19] Rus, I. A., Fixed points and interpolation point set of a positive linear operator on C(D), Studia Univ. Babes-Bolyai, Math., 55 (2010), No. 4, 243–248

[20] Rus, I. A., Heuristic introduction to weakly Picard operators theory, Creative Math. Inf., 23 (2014), No. 2, 243–252

[21] Rus, I. A., Iterates of increasing linear operators, via Maia’s fixed point theorem, Stud. Univ. Babes¸-Bolyai Math., 60 (2015), No. 1, 91–98

[22] Stancu, D. D., On some generalization of Bernstein polynomials, Studia Univ. Babes¸-Bolyai Math., 14 (1969), No. 2, 31-45 (in Romanian)

Related Posts

Leave a Reply

Your email address will not be published. Required fields are marked *

Fill out this field
Fill out this field
Please enter a valid email address.

Menu